American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Russel E. Caflisch. A simplified version of the abstract Cauchy-Kowalewski theorem with weak singularities. Bull. Amer. Math. Soc. 23 (1990) 495-500. MR 1027897.
Abstract, references, and article information
View Article: PDF

[2] A. Andreotti, C. D. Hill, S. Łojasiewicz and B. Mackichan. Mayer-Vietoris sequences for complexes of differential operators. Bull. Amer. Math. Soc. 82 (1976) 487-490. MR 0420742.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1